# SDR SWAA000476

- Difficulty date: March 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3510
- Condition: Failed
- Location: Bs 945
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN CABIN.  REPAIRED SHORTED WIRE AT BS 945 LEFT FOR THE PASSENGER WARNING SIGN INSIDE AFT WIND SCREEN.  REMOVED AND REPLACED RECIRCULATION FILTER PER MM.
